# SDR JJBA20210921011

- Difficulty date: September 21, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE IV, UNDER FLOOR, LH GUSSET BTW FRAME 59-61 CORRODED. OMEGA BEAM BLENDED OUT OF LIMITS BTW FR 60-61. CENTER FUSE IV BTW FR 60-61, LH OMEGA BEAM REPAIRED AND GUSSET REPLACED. NO CORROSION FOUND.
